# SDR 96ZZZX2998

- Difficulty date: May 28, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N32MS
- Make and model: Doug DC3A
- Aircraft serial: 4978
- Engine: Pwa R1830*
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Mixture Control
- Part number: 67019
- Condition: Malfunction
- Location: Carb Auto Mix
- Component: Bendix, P012H4
- Stage of operation: CR
- Nature of condition: M, E, R
- Precautionary procedure: O

## Discrepancy

CYLINDER HEAD TEMPERATURE RUNNING HIGHER THAN NORMAL AND ENGINE ERRATIC WHEN AUTO LEAN SELECTED AT CRUISE.  AMC TIME IN SERVICE, 843.9 HRS.
